# SDR SIMA20170512003

- Difficulty date: May 12, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 40,946 hours, 37,120 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 8005701
- Part serial: 27766
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR AIR GROUND FAIL MESSAGE ON EICAS AT 8000FT.  WHILE FOLLOWING FIM TASK 32-63-00, FOUND THE LT MLG NR 2 PROXIMITY SWITCH AND RT NR 1 PROXIMITY SWITCH GAPS WERE OUT OF LIMITS ADJUSTED IAW AMM 32-63-05.  REMOVED AND REPLACED THE RT MLG WOW NR 1 PROXIMITY SWITCH AND CORRECTED THE GAP IAW AMM 32-63-01 AND 32-63-05. OPS CHECKED NORMAL. COMPLIED WITH LANDING GEAR EXTENSION AND RETRACTION CHECK IAW AMM 32-30-00.  SYSTEM OPS CHECKED GOOD.
